# SDR SWAA982361

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CRACKED EXTENDING FROM FASTENER HOLES ON NR 3 SLAT LOWER SKIN.  REMOVED AND REPLACED PER BOEING DRAWING 65C30133.
